# SDR DALA2022070104602

- Difficulty date: June 8, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N932DS
- Make and model: Boeing 737
- Aircraft serial: 37290
- Aircraft time: 23,608 hours, 16,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2269788) DURING OPERATION BY LION AIR, PRIOR TO AIRCRAFT BEING OPERATED BY DELTA, A DENT WAS DISCOVERED IN THE FUSELAGE SKIN BETWEEN STA 500B AND STA 500C, STR 24R-25R. MAINTENANCE REPAIRED DAMAGE PER ERA 598771-14.
